EXACTECH, INC. TRULIANT TIB FIT TRAY CEM SZ 5F / 5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-45-5050 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2017, and then experienced revision surgical procedure on (b)(6) 2022 approximately 4 years and 11 months after initial implant.Patient experienced prosthesis wear, femoral loosening, tibial loosening and joint laxity.No images were provided.There is no other information available.
Additional Manufacturer Narrative
Report number: 1038671-2024-00628, 1038671-2025-00048 multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00628, 1038671-2025-00048.D10 concomitants: 02-020-11-0250 - truliant ps cem fem ps cem left sz 5 (b)(6).200-07-35 - advanced patella 35mm 3 peg implant (b)(6).02-022-35-5009 - truliant tib imp ps insert sz 5 9mm (b)(6).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d4 expiration date the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.